# SDR COMA0760374

- Difficulty date: May 16, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 28,619 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fs 559, Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 559 INSPECTION FOUND 2 INCH CRACK ON INBOARD SIDE AND .5 INCH CRACK AT OUTBOARD SIDE OF VERTICAL STIFFENER, RBL 9, FS 559.  REMOVED DAMAGE AND INSTALLED DOUBLERS PER REO 601R-53-41-520.
